# SDR DU4R20190927030

- Difficulty date: September 27, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N337NV
- Make and model: Airbus A319-111
- Aircraft serial: 2170
- Aircraft time: 44,470 hours, 31,046 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282600200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LCQ FOUND CORROSION ON FWD CABIN TRACK ASSY Y503 (DUMMY RAIL) FR12-FR16.  S/O 193074 N/R 32128
